Advertisement

Can I overdose on magnesium salicylate?

Yes, it is possible to overdose on magnesium salicylate and an overdose of this drug can be fatal. Symptoms indicating overdose include: difficulty hearing, headache, dim vision, confusion, diarrhea, nausea, vomiting, excessive thirst, sweating, dizziness, drowsiness, exhaustion, rapid breathing and ringing in the ears. Those 65 years of age or older must exercise caution in taking this drug, as symptoms of overdose may be less noticeable in this age group. That age group also may be more prone to side effects, and they have a greater risk of overdosing after taking even a small dose. If you suspect you have overdosed, seek immediate emergency treatment.

Continue Learning about Analgesic

What are the side effects of analgesics?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Analgesics can cause a variety of side effects. These side effects include allergic symptoms like h...
More Answers
What type of narcotics or opioid analgesics will I be given after surgery?
Stuart A. Linder, MDStuart A. Linder, MD
Most commonly in my practice is the use of a combination of acetaminophen and codeine. Vicodin is us...
More Answers
Who should not take analgesics?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
You should not take analgesics or antipyretics if you are allergic to any element of these types of ...
More Answers
Can I take painkillers if I have asthma?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Embeda If you have severe asthma or are experiencing an acute attack of asthma, you should not use E...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.